MathSciNet Relay Station
MathSciNet bibliographic data
MR2258357 42B20 (45A05)
Lan, Jia Cheng Uniform boundedness of multilinear fractional integral operators. (Chinese) Appl. Math. J. Chinese Univ. Ser. A 21 (2006), no. 3, 365–372.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement